# SDR AALA202509033975

- Difficulty date: August 4, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R2 ENTRY LOWER SILL INNER CHORD (CREASE ANGLE) LOCATED FROM BS 967 TO BS 986, AT RBL 47. REPLACED CHORD PER AARD 51-00-05-1.
